# SDR GTIA1000015

- Difficulty date: May 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 16,643 hours, 7,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP LT WING SKIN ALONG STR 12 BETWEEN RIBS 4 AND 12.
